# SDR CA050510013

- Difficulty date: February 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 10,733 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY WAS NOTED IN THE RUDDER UPPER ATTACHMENT EVEN WITH PILATUS ECE-TM-02-327 INCORPORATED.  THE BUSHING AND BEARING BONDING MATERIAL WAS STILL HOLDING.  THE BOLT P/N NAS1161-3-17, BEARING P/N 940.83.28.506 AND BUSHING P/N 941.20.31.550 ALL HAD TO BE REPLACED DUE TO WEAR.
